Reply to Barrett, Gendron and Huang

DSpace/Manakin Repository

Open Research Exeter (ORE)

Reply to Barrett, Gendron and Huang

Please use this identifier to cite or link to this item:


Title: Reply to Barrett, Gendron and Huang
Author: Colombetti, Giovanna
Citation: 22(4) pp.439-442
Publisher: Taylor & Francis
Journal: Philosophical Psychology
Date Issued: 2009-08
DOI: 10.1080/09515080903153642
Type: Article
ISSN: 0951-5089

Please note: Before reusing this item please check the rights under which it has been made available. Some items are restricted to non-commercial use. Please cite the published version where applicable.

Files in this item

Files Size Format View Description
GColombetti_PP2_2009.pdf 94.43Kb PDF View/Open Post-print version

This item appears in the following Collection(s)


My Account

Local Links